# SDR QXEA2009102900886

- Difficulty date: October 28, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 21,304 hours, 15,667 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-879
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON LT FLOOR SEAT TRACK AT FS 847 TO FS 879.00. REMOVED DAMAGED SECTION OF SEAT TRACK AND INSTALLED NEW TRACK SECTION IAW AMM 53-00-49-000-801-A01, REO 670-53-00-074, AND AMM 53-00-49-400-801-A01.
